| Catalog Number |
MPH22325HCG |
| Medical Device Problem Code |
False Positive Result (1227)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/13/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that "5 total false positives - 4 at memorial hospital and 1 at st.Joseph¿s." "all confirmed negative by running serum quant on chemistry analyzer and got bhcg 0.".
Additional Manufacturer Narrative
Customer reported receiving medline standard hcg pregnancy tests that had "false positives" and stated, "all confirmed negative by running serum quant on chemistry analyzer and got bhcg 0." no sample received for investigation.Reviewed recent complaint trends/scar activity for the last three trend reports.The complaint was not confirmed.No further action was taken because without the sample/photo, it is difficult to identify the root cause of the issue.The division will continue to monitor trends.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This mdr is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.